MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; URINE SPECIMEN KIT

C.R. BARD INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; URINE SPECIMEN KIT
Catalog Number 0035720
Medical Device Problem Codes Use of Device Problem (1670); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the catheter tube that goes into the patient was looser in some devices than others, causing it to easily slide out of the collections container and potentially be retained in a patient.They have tested 3 and 2 were loose.
 
Event or Problem Description
It was reported that the catheter tube that goes into the patient was looser in some devices than others, causing it to easily slide out of the collections container and potentially be retained in a patient.They have tested 3 and 2 were loose.Per additional information received via mail on 07may2025, stated that upon further investigation, there was no problem with the product, it was user error.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: pull catheter out of tube to desired length.Lay tube on sterile field.Pull catheter out of top; tighten cover and depress blue spout.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: use plastic wallet as sterile field.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly.Correction: d, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
URINE SPECIMEN KIT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21761209
Report Number1018233-2025-02273
Device Sequence Number21005644
Product Code FFH
UDI-Device Identifier00801741045837
UDI-Public(01)00801741045837(11)241101(17)270831(10)NGJW3649
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035720
Device Lot NumberNGJW3649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale